# SDR AALA20180307001

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 5,813 hours, 2,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE,  60 DEGREES FARENHEIT AT 1200 PSI.  CHARGED THE BOTTLE IAW AMM 52-10-00.
